A novel approach to Burgers' equation
Article first published online: 17 JUL 2001
Copyright © 2001 John Wiley & Sons, Ltd.
Communications in Numerical Methods in Engineering
Volume 17, Issue 8, pages 589–596, August 2001
How to Cite
Xu, M. and Duan, Q. (2001), A novel approach to Burgers' equation. Commun. Numer. Meth. Engng., 17: 589–596. doi: 10.1002/cnm.434
- Issue published online: 17 JUL 2001
- Article first published online: 17 JUL 2001
- Manuscript Accepted: 18 APR 2001
- Manuscript Received: 25 SEP 2000
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!